Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 4, Pages 817-820
http://dx.doi.org/10.1155/S0161171285000916

A note on the problem of finding a (3,9)-cage

Department of Mathematics, Seton Hall University, South Orange 07079, New Jersey, USA

Received 21 April 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we discuss The poblem of finding a (3,9)-cage. A hamiltonian graph with girth 9 and 54 vertices is given. Except four vertices, each of the remaining vertices of this graph has valency Three. This graph is obtained with the aid of a computer.